| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


C. S. Ryoo
      On a class of two dimensional twisted q-tangent numbers and polynomials
      International Mathematical Forum, Vol. 12, 2017, no. 14, 667-675
      https://doi.org/10.12988/imf.2017.7647

Copyright © 2017 C. S. Ryoo. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines